# SDR USAA920080457

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON RIGHT HAND CABIN LATERAL SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70.  REPLACED RIGHT HAND CABIN LATERAL SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70 IAW A320 SRM 51-72-11.
